# SDR CA081212006

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 39,816 hours
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Washer
- Part number: 310838801
- Condition: Cracked
- Location: Nr 9 Bearing
- Component: Reduction G/B, Pwc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE RGB METAL CHIP FOUND ON CHIP DETECTOR.  DETERMINED TO BE NON-ALLOWABLE CATEGORY 1 DEBRIS, IDENTIFIABLE FRAGMENT.  ALSO WASHER WAS CRACKED ENGINE S/N 123037 RGB S/N 123124  DEBRIS IDENTIFIED AS NR 9 BEARING KEY TAB WASHER TAB. IN CONSULTATION WITH MANUFACTURER THE COMPONENT WAS GIVEN A 10 HOUR REINSPECT, .10 HOUR, REINSPECT COMPLETED WITH NO FURTHER ANOMALIES.
